I have been on Topamax now for about
6 weeks and have gone from 50 to 100 mg- I have been so happy with the results... I can finally function again after 9 months of complete misery!!! I do have some side effects the numbness, the weight loss, the occassional brain lock up- I can live with all of those- to be able to live again! The one side effect I am concerned with and that is driving me crazy is the breakthrough bleeding- just curious if anyone else has experienced this. I have just realized this medicine is the cause. A month prior too this medication I recieved my first depo shot. I had spent many years on the depo a few years back without ever experiencing anything like this. I know it can happen so thats is what I thought it was. Just went to get on the pill to try to correct the problem and when I sat down and got to figuring dates the problem only came about
2 days after my first dose of topamax and I researched it and have seen this can be a side effect. I do not want to quit taking it but at the same time I dont want to bleed everyday which I have for 6 weeks. Im scared to tell my doctor - I think he may take me off of it- I know Im gonna have to but just wanted to see if anyone has been through this and if it is fixable.
Any advise would be greatly appreciated!!!